Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Impaired vision after a stroke. MRI revealed clot in the brain. Have memory loss. Sudden development of seizures. Why?

i am an electronics engineer, i had a stroke 4 years back and my vision is partially cut on the right side and in MRI its found as i had clot in my brain. for almost 6 weeks i forget basic things like reading, writing,.., after 2 months i regained everything and went to work and was normal. my doctor advised me to take the below medicine ( clopidogrel 75 mg, atorvastatin 10 mg, aspirin 75 mg). it went normal for 4 years, but 3 weeks back i had cramp on my right leg while sleeping and i had a muscle contraction after 10 days i had a seizures and i was sedated and now i am normal and doctor advised me to take (clopidogrel 75 mg, atorvastatin 10 mg, aspirin 75 mg) + levipil 500 can you please suggest me why seizures happened after 4 years since i had never had seizures in my life
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response


Thanks for the query,

I understand your problem

Let me tell you that the causes of seizure are many and in your case it is related to the stroke that you had earlier. Some patients can have seizure immediately after the stroke while others may develop years later. These types of seizures are called as post-stroke seizures which happen due to the scar formed in the brain because of the stroke. How ever, you need not worry as it is treatable and you will improve.

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor